... having severe reactions ~ developed tics. Any advice (i'm waiting for his next dr. appt to talk with dr. about changing.) Thanks!
My son has actually developed a small tic and it is so small it is hardly noticable. Yes it was also just a sudden thing but the medication or really any info you read on it clearly states this can happen. Not that it will only that it could and it is just one of many side effects from it.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Posted 20 May 2011 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Vyvanse - My grandaughter is taking 30mg daily, 9yrs old for adhd, she is literally pulling her out?
Posted 9 Oct 2012 • 3 answers
Posted 20 Jul 2016 • 1 answer